OPTICAL SOLITONS FOR THE DISPERSIVE CONCATENATION MODEL BY LAPLACE-ADOMIAN DECOMPOSITION

O. González-Gaxiola, Anjan Biswas, Yakup Yildirim, Anwar Jaafar Mohamad Jawad

Research output: Contribution to journalArticlepeer-review

Abstract

This work numerically studies bright and dark optical solitons that emerge from the dispersive concatenation model, having the Kerr law of nonlinear refractive index, using the Laplace-Adomian decomposition scheme. The simulations, surface plots, and contour plots are presented. The error measure is observed to be infinitesimally small.

Original languageEnglish
Pages (from-to)1094-1105
Number of pages12
JournalUkrainian Journal of Physical Optics
Volume25
Issue number1
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • Adomian polynomials
  • concatenation model
  • Schrödinger equation
  • solitons

Fingerprint

Dive into the research topics of 'OPTICAL SOLITONS FOR THE DISPERSIVE CONCATENATION MODEL BY LAPLACE-ADOMIAN DECOMPOSITION'. Together they form a unique fingerprint.

Cite this